Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$KD_\infty $ is a CS-algebra

Authors: S. K. Jain, P. Kanwar, S. Malik and J. B. Srivastava
Journal: Proc. Amer. Math. Soc. 128 (2000), 397-400
MSC (1991): Primary 16S14, 13B21, 13C10, 13F05
Published electronically: July 8, 1999
MathSciNet review: 1636958
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, it is shown that the group algebra $KD_\infty $ is right CS if and only if $char(K)\neq 2$. Moreover, when $char(K)\neq 2$, then $KD_\infty $ is also CS as a module over its center.

References [Enhancements On Off] (What's this?)

  • 1. Nguyen Viet Dung, Dinh Van Huynh, Patrick F. Smith and Robert Wisbauer, Extending Modules, Pitman, London, 1994. MR 96f:16008
  • 2. Irving Kaplansky, Commutative Rings, Allyn and Bacon, Inc., Boston, 1970. MR 40:7234
  • 3. Joachim Lambek, Lectures on Rings and Modules, Blaisdell Publishing Company, London, 1966. MR 34:5857
  • 4. J. C. McConnell and J. C. Robson, Noncommutative Noetherian Rings, Wiley-Interscience, NY, 1987. MR 89j:16023
  • 5. Donald S. Passman, The Algebraic Structure of Group Rings, John Wiley, NY, 1977. MR 81d:16001
  • 6. Donald S. Passman, Infinite Group Rings, Marcel Dekker, NY, 1971. MR 47:3500
  • 7. Louis Rowen, Ring Theory, vol I, Academic Press, NY, 1988. MR 89h:16001
  • 8. Oscar Zariski and Pierre Samuel, Commutative Algebra, vol. I, D. Van Nostrand, NY, 1958. MR 19:833e

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16S14, 13B21, 13C10, 13F05

Retrieve articles in all journals with MSC (1991): 16S14, 13B21, 13C10, 13F05

Additional Information

S. K. Jain
Affiliation: Department of Mathematics, Ohio University, Athens, Ohio 45701

P. Kanwar
Address at time of publication: Division of Mathematics and Computer Science, Truman State University, Kirksville, Missouri 63501

S. Malik
Affiliation: Department of Mathematics, Hindu College, Delhi-110007, India

J. B. Srivastava
Affiliation: Department of Mathematics, Indian Institute of Technology, New Delhi-110016, India

Keywords: Group algebra, CS-ring, Dedekind domain
Received by editor(s): April 10, 1998
Published electronically: July 8, 1999
Communicated by: Ken Goodearl
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society